Interlacing Ehrhart polynomials of reflexive polytopes

Cite This

Files in this item

Checksum: MD5:b84893bac5fe57e48ab1301c2d6ed424

HIGASHITANI, Akihiro, Mario KUMMER, Mateusz MICHALEK, 2017. Interlacing Ehrhart polynomials of reflexive polytopes. In: Selecta Mathematica. Birkhäuser bei Springer. 23(4), pp. 2977-2998. ISSN 1022-1824. eISSN 1420-9020. Available under: doi: 10.1007/s00029-017-0350-6

@article{Higashitani2017-10Inter-52564, title={Interlacing Ehrhart polynomials of reflexive polytopes}, year={2017}, doi={10.1007/s00029-017-0350-6}, number={4}, volume={23}, issn={1022-1824}, journal={Selecta Mathematica}, pages={2977--2998}, author={Higashitani, Akihiro and Kummer, Mario and Michalek, Mateusz} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52564"> <dc:creator>Michalek, Mateusz</dc:creator> <dc:contributor>Higashitani, Akihiro</dc:contributor> <dc:language>eng</dc:language> <dcterms:issued>2017-10</dcterms:issued> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-26T10:35:33Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:rights>Attribution 4.0 International</dc:rights> <dc:contributor>Kummer, Mario</dc:contributor> <dcterms:title>Interlacing Ehrhart polynomials of reflexive polytopes</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Kummer, Mario</dc:creator> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52564/1/Higashitani_2-6gysffozeawt9.pdf"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Higashitani, Akihiro</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52564"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52564/1/Higashitani_2-6gysffozeawt9.pdf"/> <dcterms:abstract xml:lang="eng">It was observed by Bump et al. that Ehrhart polynomials in a special family exhibit properties shared by the Riemann ζ function. The construction was generalized by Matsui et al. to a larger family of reflexive polytopes coming from graphs. We prove several conjectures confirming when such polynomials have zeros on a certain line in the complex plane. Our main new method is to prove a stronger property called interlacing.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-26T10:35:33Z</dcterms:available> </rdf:Description> </rdf:RDF>

Downloads since Jan 26, 2021 (Information about access statistics)

Higashitani_2-6gysffozeawt9.pdf 88

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account